MAUDE Adverse Event Report: JOERNS HEALTHCARE HOYER 500 LIFT; PATIENT LIFT

JOERNS HEALTHCARE HOYER 500 LIFT; PATIENT LIFT
Model Number HPL500-EL-S2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.
 
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that patient called to report an incident that involved a floor lift.The patient reported that the bottle scale allegedly gave way and patient fell to the floor.Patient went to the hospital but only had bumps and bruises and was released.Complaint #(b)(4) and ra #84098042 was entered into our system to have the lift returned for investigation.As of this writing, the lift has not been returned.

Brand Name
HOYER 500 LIFT
Common Device Name
PATIENT LIFT
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
Manufacturer Contact
mackenzie bsy
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
MDR Report Key22920160
Report Number3009402404-2025-00038
Device Sequence Number15739256
Product Code FSA
UDI-Device Identifier00857268006813
UDI-Public00857268006813
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHPL500-EL-S2
Device Catalogue NumberHPL500-EL-S2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale